Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from symptoms of chest pain, black spot in eye, headaches, heart palpitations, dizziness. Possible reason?

For months now (Over year) I have been suffering all sorts of different symptoms which can come and go. Sometimes they are there, sometimes they are not, and sometimes they can be on and off. Overall I have had the following symptoms: Less sensation across my chest (slowly is making its way down my left arm and towards the left side of my head). Feeling of impending doom. Seeing black spots in left eye. Headaches (relieved by massaging my neck muscles at the back). Random twitching (Can happen on both sides of my body, mostly the left but not painful). Chest Pains (left side) Heart Palpitations. Eye pain. Numbness in the lower left leg. Random bursts of adrenaline. Crawling sensations in head (Mostly left side). Loss of balance. Ringing in the left ear (goes away in a few minutes). Left Ear pain (slight, which goes away after a few seconds). Dizziness . Lack of awareness at times leading to panic feeling. Lightheaded feeling. Feeling a random pressure in my head. tingling in left hand fingers (lasting a few seconds and not painful).
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
dear pt
as you mentioned series of complaint pertaining to your disorder surely it is
CRPS 2 get consult with team of neurophysician,interventional pain both of them will make you pain free,not alone any one
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor